liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Higher regularity in the layer potential theory for lipschitz domains
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2005 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 54, no 1, 99-142 p.Article in journal (Refereed) Published
Abstract [en]

Classical boundary integral equations of the harmonic potential theory on Lipschitz surfaces are studied. We obtain higher fractional Sobolev regularity results for their solutions under sharp conditions on the surface. These results are derived from a theorem on the solvability of auxiliary boundary value problems for the Laplace equation in weighted Sobolev spaces.

Place, publisher, year, edition, pages
2005. Vol. 54, no 1, 99-142 p.
Keyword [en]
Fractional sobolev spaces, Higher regularity of solutions, Layer potentials, Lipschitz domains, Pointwise multipliers
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-45462DOI: 10.1512/iumj.2005.54.2668OAI: oai:DiVA.org:liu-45462DiVA: diva2:266358
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2010-11-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Shaposhnikova, Tatyana

Search in DiVA

By author/editor
Shaposhnikova, Tatyana
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Indiana University Mathematics Journal
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 292 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf